# SDR ASOA2013052403658

- Difficulty date: April 30, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 20,595 hours, 14,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA INTERNAL MOUNT DOUBLER HAS CORROSION.  R & R LOWER TCAS ANTENNA INTERNAL MOUNT DOUBLER IAW AMM 34-43-07, SRM 51-42-06, SRM 51-25-06 AND SRM 51-25-21.
